Losartan Pot 50 Mgs Tab Side Effects

12 Replies Updated

Conversation Starter


Joanne Says:
 
I am taking Losartan 50 mgs twice a day .......I am getting terrible joint and muscle pain.Can it be from the meds ?
Orrrrrrrrrrrrr could it be from the simvistatin ?

Showing Replies 1 - 12 of 12 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
Have you talked to your doctor about this?

The first guess as to the culprit would probably be the Simvastatin, these statin medications are very well known to cause these types of side effects in some people that use them. This means it may not be the right medication for you to use and you may need to switch to something else.

http:/­/­www.medschat.com/­wiki/­Simvastatin/­

The Losartan can also cause these types of side effects, but it isn't known to do so as frequently as the Simvastatin.


http:/­/­www.medschat.com/­wiki/­Losartan/­

Post a Reply   Share page   Report post

Was this helpful?  0 0  
2
David Says:
 
How many different medications are you taking with the Losartan?

Based on information I've gathered, I'm thinking that Losartan is the primary cause of your joint and muscle pain. A few of Losartan's side effects include:

Leg, knee, or back pain
Muscle cramps or weakness

Referenced from:
http:/­/­www.ncbi.nlm.nih.gov/­pubmedhealth/­PMH0000958/­#a695008-sideEffects

Also wanted to mention that Losartan controls high blood pressure but does not cure it. Have you considered looking into "side effect free" natural alternatives for controlling your high blood pressure? There are far too many natural options to control and manage hypertension rather than leaving yourself stuck with a prescription pill!

Please post back if you need help researching alternative methods for reducing blood pressure.

Post a Reply   Share page   Report post

Was this helpful?  1 0  
3
kathy Says:
 
i've been taking slimvastation for five years with no no problem,was taking diovan htz at the same time.due to rising prices my doctor switched me losartan started it on january 19th 2012 n within two days i developed painful joint n muscle pain told doctor i even mentioned it to my pharmocists they both say its highley unlikely the losartan.they feel its something else.not me im convinced its the losartan

Post a Reply   Share page   Report post

Was this helpful?  0 0  
4
neelu varma Says:
 
i had an episode of stress related cardiomyopathy in September 2011.I was prescibed cardace(2.5mg daily),zosta(10 mg daily) Ecosprin (150mg)and maganeuron for three months.In January 2012 I was prescribedLosartan(50mg daily),Zosta(20mg daily)and Deplatt(75mg daily).Now Ecg and Echo tests are all normal.My blood tests are all normal..Fasting Lipids are all within range.Only ESR is 38.Do I still need to carry on with my medication.Chloresterol is 145,Tryglyceridesare 70mg, HDL is 39 and LDL is 92mg/dl.Kindly advise

Post a Reply   Share page   Report post

Was this helpful?  0 0  
5
suresh mane Says:
 
plz need help . i use Losar 50 & amlovas -AT now i am suffering . when i after sleep wake up, i feel my hand feet heavy and pain in fingers movement. last 1 year i feel my eyes are heavy and pain. like lazy

Post a Reply   Share page   Report post

Was this helpful?  0 0  
6
Mary Says:
 
I say yes to Losartan. I take Losartan 50/hctz 25 and have terrible muscle and joint pains to the point I can barely walk. Working with the dr, I went on half dose and the pains were lessened. He switched me to Losartan without the diuretic, and in less than 3 days the pains came back. I took it upon myself this morning to start taking half dose and will call into him within the week.

Post a Reply   Share page   Report post

Was this helpful?  1 0  
7
MsMWG Says:
 
I would say your problems are from the simvastatin. I took it briefly for a few months and developed all kinds of muscle pains, rashes and so on. I was found to be allergic to simvastatin. Also, a friend who has taken it for three years developed rashes and breakouts all over her body. After doctor ruled out food allergies, etc. took her off simvastatin and hbp meds until further tests by dermatologist could be done.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
8
Sandy Says:
 
I would guess the Losartan because I too have severe leg pain, and when I don't take it for some reason, my pain is less severe in only one night. I've asked my doctor to take me off of it, but he won't. I've decided to wean myself off of it.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
9
mary Says:
 
Dave i will like to know the natural alternative for hypertension treatment. I just started taking losartan/hctz for hypertension and simvastatin for hyperlipidemia

Post a Reply   Share page   Report post

Was this helpful?  0 0  
10
Brooke Says:
 
I was on Losartan for 10 months and developed severe disabling pain & weakness in my legs and when I asked my Dr. if it could be the losartan he said absolutely and took me off it . I would never recommend it. It's been a year and the pain is not gone. It's less and the loss of strength is not as bad but I'm a long way from feeling normal.

Post a Reply   Share page   Report post

Was this helpful?  1 0  
11
Dana Says:
 
Hi Neela, I had stress induced cardiomyopathy in 2009. You doing ok?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
12
Teri Says:
via mobile
 
I'm experiencing leg cramps while taking Losartan 100mg. I'm very interested in finding information on natural ingredients to control my high blood pressure. Please....

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Possibly Related Threads:

Losartan Pot Tab Side Effects I would like to know if Losartan Pot Tab has side effects such as breaking out in red blotches similar to hives. My husb... 3 replies
losartan pot side effects Ever since taking I have been gaining weight like crazy and have had back pain, could it be from meds? ## Hello, William... 1 reply
SIDE EFFECTS OF losartan hctz 100-25 MG TAB LUP M43 I am suffering with muscle pains from my shoulders to my wrist on the left and right sides; and from the lower parts of ... 5 replies
Losartan 50 H Side Effects Am taking Losartan H 50 mg one in the morning , one at night.Doctor wants me to take this for 7 weeks and come back with... 2 replies
what are the side effects losartan/hctz 50/ 12. 5mg I'm having a hard time finding the side effects for losartan/hctz 50/12.5mg My husband was prescribed this medicine ... 1 reply
side effects of losartan My doctor prescribed Losartan potassium 20 mg for HBP. I was getting very bad muscle & cramps on my right leg only. ... 2 replies
Losartan side effects SInce being switched from lisinipril 20 mg to Losartan Pot 50 mg about three months ago I have gained 12 pounds and alwa... 9 replies
losartan side effects can it cause severe sweating indegestion and swelling of fingers Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
Losartan 25MG side effects I am having sensitivity (pain)in my right breast area since taking this drug for one month i take it every other morning... 4 replies
losartan pill side effects I have taken Losartan for only 2 days. Today I sat down and fell asleep for a few house, it was like I was dead to the w... 2 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.